# SDR DALA2024031203266

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 8,977 hours, 1,058 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 BUNK 4 FA O2 PANEL BROKE. CORRECTIVE ACTION: SECURED PANEL PER A330 AMM 35-21. OK FOR SVC. NO LEAK NOTED. (0239107)
